RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lomakin, G S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:42
Abstract pages:385
Full texts:122
References:54

http://www.mathnet.ru/eng/person23985
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/490013

Publications in Math-Net.Ru
1983
1. A. I. Ivanov, G. S. Lomakin, O. A. Ponomarev, “Spectral representations for the time correlation functions of noninvariant systems in the theory of nonadiabatic transitions”, TMF, 57:3 (1983),  448–458  mathnet; Theoret. and Math. Phys., 57:3 (1983), 1255–1261  isi
1979
2. A. I. Ivanov, G. S. Lomakin, O. A. Ponomarev, “Investigation of systems with quadratic interaction by the method of functional derivatives”, TMF, 41:2 (1979),  273–284  mathnet  mathscinet; Theoret. and Math. Phys., 41:2 (1979), 1020–1028  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019